Allopurinol hypersensitivity syndrome as a cause of hepatic centrilobular hemorrhagic necrosis.

Makaleler > Tam Makale · 2003

Yazarlar: Emine Nihal METE GÖKMEN, Funda YILMAZ, Okan GÜLBAHAR, A Aydin, A Sin, A Kokuludag, G Yuce, F Sebik

Journal of investigational allergology & clinical immunology, Uluslararası, 2003, cilt 13, ss 281-3

Özet

Extensive and severe hepatic centrilobular hemorrhagic necrosis is a common finding in hepatic vein obstruction and Budd-Chiari syndrome. Some drugs, including allopurinol, can also cause this histopathologic appearance but to our knowledge in this setting the lesions are not so massive. Here we report a case of a 41-year-old female who developed fever, pruritic skin rash, jaundice, eosinophilia, abnormal liver function tests, and acute renal failure 3 weeks after the beginning of allopurinol treatment, complicated with severe hepatocyte necrosis around most terminal hepatic venules suggesting Budd-Chiari syndrome.

Detay görüntüle